SMITHS MEDICAL ASD, INC. MBF27 SMITHS MEDICAL MINI BIFUSE 2 TO 1 ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
MBF27 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/28/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received that a smiths medical medex administration set had a crack in the hub connection.Patient was noted to have acquired an infection.As a result, a complete sterile line change was done immediately.